# SDR USAASA03132

- Difficulty date: November 25, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS FAULTED DURING THE EMERGENCY LIGHTS TEST.  MAINTENANCE REPLACED THE FORWARD EMERGENCY POWER SUPPLY UNIT BATTERY.  OPS CHECKS OK.  (M)
